MathSciNet Relay Station
MathSciNet bibliographic data
MR1792605 (2001i:47070) 47D60 (34G25 47D62)
Kuo, Chung-Cheng; Shaw, Sen-Yen On $\alpha$-times integrated $C$-semigroups and the abstract Cauchy problem. Studia Math. 142 (2000), no. 3, 201–217.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement